# SDR AALA202507145806

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3636
- Condition: No Test
- Location: Zone 800
- Part time: 75,061 hours, 29,185 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831, DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DOES NOT PASS THE DOOR DAMPING FUNCTION OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
